# SDR SWAA2023031097893

- Difficulty date: February 2, 2023
- Submitted: March 10, 2023
- Operation: Air carrier
- Aircraft: N8524Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36970
- Aircraft time: 20,203 hours, 9,817 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BAY R/H FLOOR TO SIDEWALL SUPPORT PLATE HAS MULTIPLE AREAS AROUND NUT PLATE HOLES BS727H+9' TO BS767 RBL22 WL156<[01] EVALUATED CORROSION AT ALL LOCATIONS; FOUND DEEPEST LOCATION TO BE AT BS 727I+11' REMOVED 0.015' IN AN AREA OF 1'X1' ORIGINAL THICKNESS 0.040' FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 USING ATS TOOL ID ATS 2473 DUE 08/2023;[02] VERIFIED CORRECTIVE ACTION STEP 1.;[03] REMOVED DAMAGED SECTION ACB RH FLOOR TO SIDEWALL SUPPORT BS 727G+10 TO 767. RBL22; IAW SRM 53-00-53-2R-5.;[04] FABRICATED REPAIR PARTS FOR ACB RH FLOOR TO SIDEWALL SUPPORT; BS 727G+10 TO 767; RBL22. IAW SRM 51-40-02-0G-0; SRM 51-40-05-0G-0; SRM 53-00-53-2R-5. APPLIED CHEMICAL CONVERSION COATING IAW SRM 51-20-01-0G-0. MATERIAL; BAC1496-377#7075T62; LOT# 1515191-1 AND OK TO PRIME.;[05] VERIFIED CORRECTIVE ACTION 3 AND 4 OK TO PRIME GIVEN;[06] PRIMED AND ASSEMBLED REPIR PARTS FOR ACB RH FLOOR TO SIDEWALL SUPPORT; BS 727G+10 TO 767; IAW SRM 53-00-53-2R-5. EA M-22-153-01550 AND OK TO INSTALL.;[07] VERIFIED CORRECTIVE ACTION 6 WITH OK TO INSTALL GIVEN;[08] INSTALLED REPAIR PARTS FOR ACB RH FLOOR TO SIDEWALL SUPPORT; BS 727G+10 TO 767; RBL22; IAW SRM 51-40-02-0G-0; SRM 53-00-53-2R-5; EA 22-153-01550.;[09] ' THE DAMAGE WAS REPAIRED PER SRM 53-00-53-2R-5 (REPAIR 5) AND EA M-22-153-01550'.;[10] FINAL INSPECTION. JOB COMPLETE.;[11] FINAL INSPECTION. JOB COMPLETE.;[12] VERIFIED MEASUREMENTS TABLE.
